# SDR DALA2024060505799

- Difficulty date: June 4, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 92,189 hours, 43,123 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd Ptu
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

SHIP 3231 -ATO- AT 60KTS DUE TO YELLOW HYDRAULIC SYSTEM LOW LEVEL MESSAGE. CORRECTIVE ACTION: FOUND PTU MANIFOLD LEAKING AT ONE FITTING. REPLACED PTU MANIFOLD. (LP: 5972394)
